Publicación: A note on (I, J)-e-continuous and (I, J)-e ∗ -continuous functions
dc.contributor.author | Rosas, Ennis | |
dc.contributor.author | Carpintero, Carlos | |
dc.contributor.author | Sanabria, José | |
dc.contributor.author | Salas, Margot | |
dc.contributor.author | Vásquez, Luis | |
dc.contributor.researchgroup | Ciencias, Entorno y optimización (CEO) | |
dc.date.accessioned | 2025-08-29T01:27:40Z | |
dc.date.issued | 2023 | |
dc.description.abstract | In this paper the notions of I-e-open set and I-e∗-open set are introduced and used to define a large number of modifications of the concept of continuous function, such as (I, J)-e-continuous functions, (I, J)-e∗-continuous functions, contra (I, J)-e-continuous functions, contra (I, J)-e∗-continuous functions, almost weakly (I, J)-e-continuous functions, almost weakly (I, J)-e∗-continuous functions, almost (I, J)-e-continuous functions, almost (I, J)-e∗ -continuous functions, almost contra (I, J)-econtinuous functions and almost contra (I, J)-e∗-continuous functions. Also, several characterizations of these new classes of functions are given and finally relations between them are investigated. | eng |
dc.description.researcharea | Estadística Aplicada y Optimización | |
dc.description.researcharea | Matemáticas aplicadas | |
dc.description.researcharea | Materiales y Entorno. | |
dc.description.researcharea | Química y Física teórica | |
dc.format.extent | 13 páginas | |
dc.format.mimetype | application/pdf | |
dc.identifier.eissn | 2239-0227 | |
dc.identifier.uri | https://repositorio.cecar.edu.co/handle/cecar/10811 | |
dc.language.iso | eng | |
dc.publisher.place | Colombia | |
dc.relation.citationendpage | 846 | |
dc.relation.citationissue | 49 | |
dc.relation.citationstartpage | 834 | |
dc.relation.citationvolume | 49 | |
dc.relation.ispartofjournal | Italian Journal of Pure and Applied Mathematics | |
dc.relation.references | Wadei AL-Omeri, T. Noiri, Somewhat e-I-continuous and somewhat e-Iopen functions via ideals, Int. J. Pure Appl. Math., 107 (2016), 371-380. | |
dc.relation.references | Wadei AL-Omeri, T. Noiri, Weakly e-I-open sets and weak e-I-continuity, Southeast Asian Bull. Math., 41 (2017), 151-161. | |
dc.relation.references | Wadei AL-Omeri, T. Noiri, On almost e-I-continuous functions, Demonstratio Math., 54 (2021), 168-177 | |
dc.relation.references | Wadei AL-Omeri, T. Noiri, On semi∗ -I-open sets, pre∗ -I-open sets and eI-open sets in ideal topological spaces, to appear in Bol. Soc. Paran. Mat., (2021), 8 pages. | |
dc.relation.references | Wadei AL-Omeri, Mohd. Salmi Md. Noorani, A. AL-Omari, On e-I-open sets, e-I-continuous functions and decomposition of continuity, J. Math. Appl., 38 (2015), 15-31. | |
dc.relation.references | E. Ekici, Some generalizations of almost contra-super continuity, Filomat, 21 (2007), 31-44. | |
dc.relation.references | E. Ekici, On a-open sets, A∗ -sets and decompositions of continuity and super-continuity, Ann. Univ. Sci. Budapest. E¨otv¨os Sect. Math., 51 (2008), 39-51. | |
dc.relation.references | E. Ekici, New forms of contra-continuity, Carpathian J. Math., 24 (2008), 37-45. | |
dc.relation.references | E. Ekici, A note on a-open sets and e∗-open sets, Filomat, 22 (2008), 89-96. | |
dc.relation.references | E. Ekici, On e-open sets, DP∗-sets and DPE∗-sets and decompositions of continuity, Arabian Jour. Sci. Engg., 33(2A) (2008), 269-282. | |
dc.relation.references | E. Ekici, On e∗-open sets and (D, S)∗-sets, Math. Morav., 13 (2009), 29-36. | |
dc.relation.references | D. S. Jankovic, T. R. Hamlett, New topologies from old via ideals, Amer. Math. Montly, 97 (1990), 295-310. | |
dc.relation.references | K. Kuratowski, Topology, Academic Press, New York, 1966. | |
dc.relation.references | E. Rosas, C. Carpintero, J. Sanabria, Almost contra (I, J)-continuous multifunctions, Novi Sad J. Math., 49 (2019), 49-54. | |
dc.relation.references | E. Rosas, C. Carpintero, J. Sanabria, A note on (I, J)-continuous functions, to appear in Jordan J. Math. Statist. | |
dc.relation.references | R. Vaidyanathaswamy, The localisation theory in set topology, Proc. Indian Acad. Sci., 20 (1945), 51-61. | |
dc.relation.references | L. Vasquez, M. Salas Brown, E. Rosas, Functions almost contra-super continuity in m-spaces, Bol. Soc. Paran. Mat., 29 (2011), 15-36. | |
dc.relation.references | S. Y¨uksel, A. A¸cikg¨oz, T. Noiri, On δ-I-continuous functions, Turkish J. Math., 10 (2005) 39-51. | |
dc.rights | Derechos Reservados. Corporación Universitaria del Caribe – CECAR | spa |
dc.rights.accessrights | info:eu-repo/semantics/openAccess | |
dc.rights.coar | http://purl.org/coar/access_right/c_abf2 | |
dc.rights.license | Atribución-NoComercial 4.0 Internacional (CC BY-NC 4.0) | |
dc.rights.uri | https://creativecommons.org/licenses/by-nc/4.0/ | |
dc.source | https://ijpam.uniud.it/online_issue/202349/62%20Rosas-Carpintero-Sanabria-Salas-Vasquez.pdf | |
dc.subject.proposal | Topological ideal, | eng |
dc.subject.proposal | (I, J)-e-continuous functions | eng |
dc.subject.proposal | (I, J)-e ∗ -continuous functions | eng |
dc.subject.proposal | Contra (I, J)-e-continuous functions | eng |
dc.subject.proposal | Almost contra (I, J)-e ∗ -continuous functions | eng |
dc.title | A note on (I, J)-e-continuous and (I, J)-e ∗ -continuous functions | eng |
dc.type | Artículo de revista | |
dc.type.coar | http://purl.org/coar/resource_type/c_2df8fbb1 | |
dc.type.coarversion | http://purl.org/coar/version/c_970fb48d4fbd8a85 | |
dc.type.content | Text | |
dc.type.driver | info:eu-repo/semantics/article | |
dc.type.redcol | http://purl.org/redcol/resource_type/ART | |
dc.type.version | info:eu-repo/semantics/publishedVersion | |
dspace.entity.type | Publication |
Archivos
Bloque original
1 - 1 de 1
Cargando...
- Nombre:
- 142-A note on (I, J)-e-continuous and (I,J)-....pdf
- Tamaño:
- 143.57 KB
- Formato:
- Adobe Portable Document Format
Bloque de licencias
1 - 1 de 1
Cargando...
- Nombre:
- license.txt
- Tamaño:
- 14.49 KB
- Formato:
- Item-specific license agreed upon to submission
- Descripción: